1 doctor weighed in:

I started brith control when period was 4 days late. I was sexually active before I started the pill. now I am having cramps and brown discharge. ?

1 doctor weighed in
Dr. John cuong Doan
Family Medicine

In brief: Your hormones are in

.. flux for some reason, so hang on for the ride.
Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many different factors, including age (if approaching menopause?), nutrition, illness, exercise (or lack of it), body girth, psychological well-being, stress, season, or simple fluctuations of other related hormones (thyroid for example).

In brief: Your hormones are in

.. flux for some reason, so hang on for the ride.
Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many different factors, including age (if approaching menopause?), nutrition, illness, exercise (or lack of it), body girth, psychological well-being, stress, season, or simple fluctuations of other related hormones (thyroid for example).
Dr. John cuong Doan
Dr. John cuong Doan
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors